# SDR FDEA201109224040

- Difficulty date: September 22, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 52,106 hours, 11,655 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: AJC8114401
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PART OF VERTICAL STABILIZER, RT REAR CENTER SPAR TO REAR SPAR LOWER WEB FOUND CRACKED.  CARRIED OUT REPAIR AS PER EA 1-5530-154227.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
